# SDR FDEA201206242333

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 22,091 hours, 11,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996400200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 161CF BACK SIDE HAS DELAMINATION ON EDGE. FLOOR PANEL DAMAGE IS BEYOND REPAIR.  FABRICATED FLOOR PANEL IAW DWG SRZ-25-005 REV J & DWG SRZ-25-011, REV D.
